MAUDE Adverse Event Report: BIOPOLY LLC BIOPOLY GREAT TOE HEMIARTHROPLASTY IMPLANT; TOE PROSTHESIS

BIOPOLY LLC BIOPOLY GREAT TOE HEMIARTHROPLASTY IMPLANT; TOE PROSTHESIS
Model Number 135-5118
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561); Insufficient Information (4580)
Date of Event 06/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Biopoly received the explant for inspection.The explant was examined under magnification, and there were no signs of visible wear.The osteosync material was securely attached to the stem.The implant had been secured in the bone via press fit; however, there was no evidence that bone cement had been used.The implant manufacturing lot met all specifications.There were no concerns identified regarding the explant that may have led to the patient developing stiffness or pain.If additional information is received, information will be reviewed for reportability and submitted for follow-up as appropriate.
 
Event or Problem Description
A patient developed joint stiffness and pain and had the biopoly implant removed.

Brand Name
BIOPOLY GREAT TOE HEMIARTHROPLASTY IMPLANT
Common Device Name
TOE PROSTHESIS
Manufacturer (Section D)
BIOPOLY LLC
7136 gettysburg pike
fort wayne, in IN 46804
Manufacturer (Section G)
BIOPOLY LLC
7136 gettysburg pike
fort wayne IN 46804
Manufacturer Contact
stone miguel
7136 gettysburg pike
fort wayne, IN 46804
2609996135
MDR Report Key17200186
Report Number3008108789-2023-00004
Device Sequence Number6667124
Product Code KWD
UDI-Device Identifier00850012119401
UDI-Public(01)00850012119401(17)260520(10)2133830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/20/2026
Device Model Number135-5118
Device Catalogue Number135-5118
Device Lot Number2133830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale